# SDR ASOA2012080302034

- Difficulty date: August 1, 2012
- Submitted: August 3, 2012
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 18,637 hours, 12,920 cycles
- Engine: Ge CF348C1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Rt Engine Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT BLEED DUCT WARNING MESSAGE ON CLIMB OUT, 11000FT TO 13000FT, PRESSURE REGULATING SHUTOFF VALVE (PRSOV).  EMERGENCY DECLARED, ACFT RETURNED TO DEPARTURE.  OPS CHECKED RT ENGINE PRSOV IAW AMM 36-12-01.  OPS CHECKED GOOD.  NO FURTHER DEFECTS NOTED.
